# SDR 08FDEA03191

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 45,693 hours, 19,999 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE4636E0195000
- Condition: Damaged
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: R

## Discrepancy

TOTAL LOSS OF GREEN HYD SYSTEM ON SHORT FINAL GEAR  DOWN FLAPS 40 DEGREES DECLARED EMERGENCY LANDED USED DIFF BRAKING STOPPED ON CENTERLINE  MAINTENANCE PINNED AND TOWED TO GATE.  TURNED PUMPS OFF WHEN DIRECTED BY ECAM BEFORE LANDING.  FOUND LT FLEX LINE AT TOP OF NOSE GEAR STRUT GOING  TO ACTUATOR DAMAGED AT FITTING AND CAUSING LEAK.  DAMAGED LINE REMOVED AND SYSTEM ISOLATED.  REINSTALLED BOTH NLG ACTUATOR FLEX HOSES.  CYCLED  LANDING GEAR PER AMM 32-31-00-5, 3 TIMES, OPS AND LEAK CHECK OK.
